应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

All
  
1 A Closed Form Solution to One Dimensional Robin Boundary Problems 2012 Vol.28(3):549-556
Chang-li YANG, Ai-lin ZHU [Abstract] (1322) [HTML 0 KB][PDF 182 KB] (999)
2 Stabilization of Nonuniform Euler-Bernoulli Beam with Locally Distributed Feedbacks 2012 Vol.28(1):131-138
Xian-bing CAO, Qing-xu YAN [Abstract] (1695) [HTML 0 KB][PDF 1 KB] (992)
3 Accuracy Analysis of the Boundary Integral Method for Steady Navier-Stokes Equations around a Rotating Obstacle 2016 Vol.32(2):529-536
Rong AN, Kai-tai LI [Abstract] (111) [HTML 0 KB][PDF 139 KB] (99)
4 The Valuation of Convertible Bonds with Numeraire Changes 2010 Vol.26(2):321-332
Hai-lin Zhou, Shou-yang Wang [Abstract] (13) [HTML 0 KB][PDF 254 KB] (99)
5 A Two-grid Method with Expanded Mixed Element for Nonlinear Reaction-diffusion Equations 2011 Vol.27(3):495-502
Wei Liu, Hong-xing Rui, Hui Guo [Abstract] (2065) [HTML 0 KB][PDF 1 KB] (988)
6 Some results on universal minimal total dominating functions 2001 Vol.17(2):165-172
Qi Zhi FANG, Mao Cheng CAI [Abstract] (509) [HTML 0 KB][PDF 254 KB] (98)
7 Topological and metrical conditions for Collel-Eckmann unimodal maps 2001 Vol.17(3):350-360
Lan Yu WANG [Abstract] (15) [HTML 0 KB][PDF 254 KB] (98)
8 Reflected and Doubly Reflected BSDEs for Lévy Processes: Solutions and Comparison 2010 Vol.26(2):333-344
Qing Zhou [Abstract] (21) [HTML 0 KB][PDF 254 KB] (98)
9 Optimal Dividend and Dynamic Reinsurance Strategies with Capital Injections and Proportional Costs 2012 Vol.28(3):505-524
Yi-dong WU, Jun-yi GUO [Abstract] (1869) [HTML 0 KB][PDF 374 KB] (976)
10 On the Stabilizer of the Automorphism Group of a 4-valent Vertex-transitive Graph with Odd-prime-power Order 2003 Vol.19(1):83-86
Yan Quan FENG, Jin Ho Kwak, Ming Yao XU [Abstract] (388) [HTML 0 KB][PDF 254 KB] (97)
11 Exact Solutions of Fisher and Generalized Fisher Equations with Variable Coefficients 2007 Vol.23(4):563-568
Arzu Öğün, Cevat Kart [Abstract] (29) [HTML 0 KB][PDF 254 KB] (97)
12 Some results on the residual life at random time 2000 Vol.16(4):435-443
De Quan YUE, Jin Hua Cao [Abstract] (59) [HTML 0 KB][PDF 420 KB] (97)
13 Coverage Accuracy of Confidence Intervals in Nonparametric Regression 2003 Vol.19(3):387-396
Song Xi CHEN, Yong Song QIN [Abstract] (4) [HTML 0 KB][PDF 254 KB] (97)
14 Symmetry of the Point Spectrum of Infinite Dimensional Hamiltonian Operators and Its Applications 2012 Vol.28(1):149-156
Hua WANG, Alatancang, Jun-jie HUANG [Abstract] (1551) [HTML 0 KB][PDF 1 KB] (967)
15 Componentwise Complementary Cycles in Multipartite Tournaments 2012 Vol.28(1):201-208
Zhi-hong HE, Guo-jun LI, Xue-qin ZHOU [Abstract] (1622) [HTML 0 KB][PDF 1 KB] (965)
16 On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method 2012 Vol.28(1):91-98
Gang YANG, Ru-yun CHEN, Luo-gen YAO [Abstract] (1840) [HTML 0 KB][PDF 1 KB] (962)
17 General central path and the largest step general central path following algorithm for linear programming 2001 Vol.17(3):296-303
Wen Bao Ai, Ke Cun ZHANG [Abstract] (707) [HTML 0 KB][PDF 254 KB] (96)
18 Boundary Value Problems for Singular Second-Order Functional Differential Equations 2002 Vol.18(2):249-254
Hui Zhao LIU, Da Qing JIANG , Yan WANG [Abstract] (45) [HTML 0 KB][PDF 254 KB] (96)
19 Weak and Strong Solutions for the Stokes Approximation of Non-homogeneous Incompressible Navier-Stokes Equations 2007 Vol.23(4):637-650
Xiao-jing Cai, Quan-sen Jiu, Chun-yan Xue [Abstract] (22) [HTML 0 KB][PDF 254 KB] (96)
20 Cauchy-Born Rule and the Stability of Crystalline Solids: Dynamic Problems 2007 Vol.23(4):529-550
Wei-nan E, Ping-bing Ming [Abstract] (18) [HTML 0 KB][PDF 254 KB] (96)
21 Finite Dimensional Behavior for Forced Nonlinear Sobolev-Galpern Equations 2004 Vol.20(2):247-256
Ya-dong Shang, Bo-ling Guo [Abstract] (385) [HTML 0 KB][PDF 254 KB] (96)
22 The Effect of Dispersal on Population Growth with Stage-structure 2003 Vol.19(3):499-504
Yong Guang YU, Suo Chun ZHANGZai Zhong YANG [Abstract] (0) [HTML 0 KB][PDF 254 KB] (95)
23 Soft-capacitated Facility Location Game 2010 Vol.26(1):93-98
Yu Li, Da-chuan Xu [Abstract] (19) [HTML 0 KB][PDF 254 KB] (95)
24 Strong Approximations of Martingale Vectors and Their Applications in 2004 Vol.20(2):337-352
Li-xin Zhang [Abstract] (488) [HTML 0 KB][PDF 254 KB] (95)
25 Second Order Three-point Boundary Value Problems in Abstract Spaces 2014 Vol.30(4):1131-1152
Mieczysław Cichoń, Hussein A.H. Salem [Abstract] (713) [HTML 0 KB][PDF 1 KB] (946)
26 Wave Fans are Special 2008 Vol.24(3):369-374
Constantine M. Dafermos [Abstract] (147) [HTML 0 KB][PDF 159 KB] (945)
27 An Iterative Algorithm for Angle-limited Three-dimensional Image Reconstruction 2008 Vol.24(1):157-166
Gang-rong Qu, Yong-sheng Lan, Ming Jiang [Abstract] (51) [HTML 0 KB][PDF 426 KB] (944)
28 Testing Serial Correlation in Semiparametric Varying-Coefficient Partially LinearEV Models 2008 Vol.24(1):99-106
Xue-mei Hu, Zhi-zhong Wang, Feng Liu [Abstract] (54) [HTML 0 KB][PDF 328 KB] (940)
29 (On the convergence of sequential number-theoretic method for optimization) 2001 Vol.17(4):532-538
Yao Chen Zhu [Abstract] (390) [HTML 0 KB][PDF 254 KB] (94)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9